We understand that people with cancer are worried about coronavirus. Here is the latest guidance. We will update it regularly.

Womb (uterus) cancer

A place for people affected by womb cancer (also known as uterus or endometrial cancer) to support one another, ask questions, and share their experiences.

Period after radiotherapy treatment

Peridot
Posted by

I had my last 'period ' 3rd to 10th of January 2020.

I had my last radiotherapy session on January 6th 2020.

Nothing since.

For  the last 3 days I've had cramping and watery red staining on my panty liner and when I wipe myself . My breasts are quite tender. 

Has anyone else had similar experiences 

Thankyou x 

S C Newton 

Poppysmum27
Posted by

Hi I noticed you haven't had any replies yet.  I read your profile, I'm so sorry you have had such an awful time with it all.  I'm afraid I can't be of any help, I had radiotherapy but it was after a hysterectomy so therefore haven't experienced what you now have.  Hopefully someone will come along who can give you some advice though.  Have you got a CNS you could contact or your Oncologist?

Hugs, Lesley xx

Peridot
Posted by

Thankyou for your reply Lesley,  even though you haven't had this experience,  you  have no idea how much better you've made me feel by taking the time to speak to me. 

I have some numbers that I can call from the hospital but as usual I tell myself that I don't need any help and I don't want anyone to think I can't cope. I've always had issues with my mental health and anxiety but I am a fantastic actress and have been able to keep my struggles well hidden.  I don't know how much longer I can do it.  Time to get those numbers out.  Thankyou.  Stay well xx 

S C Newton 

Poppysmum27
Posted by

I am so pleased I was able to help you.  I too suffer with huge anxieties and struggle with lots of things in life.  Please make those calls and keep us posted as to how you get on.

Hugs, Lesley xx